Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 125832, 11 pages
http://dx.doi.org/10.1155/2015/125832
Research Article

Properties of Stark Resonant States in Exactly Solvable Systems

College of Optical Sciences, University of Arizona, Tucson, AZ 85721, USA

Received 15 September 2015; Revised 23 November 2015; Accepted 29 November 2015

Academic Editor: Emmanuel Lorin

Copyright © 2015 Jeffrey M. Brown and Miroslav Kolesik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeffrey M. Brown and Miroslav Kolesik, “Properties of Stark Resonant States in Exactly Solvable Systems,” Advances in Mathematical Physics, vol. 2015, Article ID 125832, 11 pages, 2015. https://doi.org/10.1155/2015/125832.